# SDR ASAA2021090235852

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 21,434 hours, 6,843 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Electronic Unit
- Part number: 2042M67P04
- Part serial: FFFB4440
- Condition: Failed
- Location: Autothrottle
- Part time: 21,479 hours, 6,855 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT ARM. GROUNDED - YES. FOUND EEC FAILURE DURING BITE. REF LOGPAGE 60212447 FOR EEC REPLACEMENT. PERFORMED REPAIR CONFIRMATION REF B737-900 AMM 22-31 TASK 801. ETOPS GROUND VERIFICATION GOOD.
